Abstract and Applied Analysis
Volume 1 (1996), Issue 3, Pages 263-276
Global solutions of semilinear heat equations in Hilbert spaces
Department of Mathematics and Statistics, York Univeristy, 4700 Keele Street, North York, Ontario M3J1P3, Canada
Received 14 June 1996
Copyright © 1996 G. Mihai Iancu and M. W. Wong. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
The existence, uniqueness, regularity and asymptotic
behavior of global solutions of semilinear heat equations in Hilbert spaces
are studied by developing new results in the theory of one-parameter strongly
continuous semigroups of bounded linear operators. Applications to special
semilinear heat equations in governed by pseudo-differential
operators are given.